# SDR SWAA2023021091045

- Difficulty date: January 12, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 52,335 hours, 31,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA STA 270 RBL 43' FASTENER HOLE ELONGATED<[01] REAMED ELONGATED HOLE AT MAIN CABIN FWD WET AREA STA 270 RBL 43 FINAL SIZE FOUND 0.375 DIAMETER TOOL USE D/C 172991 CAL: DUE DATE 15/07/23 REF SRM 51-10-02-0G-0 `;[02] PERFORMED ROTO INSP ON REAMED HOLE AT MAIN CABIN WET AREA STA 270 RBL43 IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[03] VERIFIED STEP 1.;[04] REMOVED FLOOR SUPPORT AT MAIN CABIN STA 270 RBL 43' AS PER SRM 51-40-02;[05] RECEIVED NEW FLOOR SUPPORT P/N: 141A5751-2; FROM MACHIN SHOP; ISSUE TAG: WN26388; PO# 1792296; REQUEST PENETRANT INSPECTION; AS PER DWG. 141A5751.;[06] VERIFIED STEPS 4 AND 5;[07] PERFORMED PENETRANT INSP AT FLOOR SUPPORT IAW BOEING SOPM 20-20-02; NO CRACKS NOTED TOOL USED : TFS4 B/C 174662 CALDUE: 31-MAR-23;[08] INSTALLED ALL (HI LOK) ON NEW FLOOR SUPPORT AT MAIN CABIN FWD WET AREA STA 270 RBL 43 REF DWG #141A5710. PENDING X5 NUT PLATE TO BE INSTALLED.;[09] LATE ENTRY: OK TO INSTALL FLOOR SUPPORT. VERIFIED STEP 8.;[10] COMPLETED INSTALLATION OF NEW FLOOR SUPPORT AT MAIN CABIN FWD WET AREA STA 270 RBL 43 AS PER SRM 51-40-02 AND DWG 141A5710;[11] STEPS 8 AND 9 ARE RII STEPS;[12] VERIFIED STEP 10;[13] TASK C/W
